1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Oxycodone instant release

Discussion in 'Opiate addiction' started by HustlinApples, May 24, 2013.

  1. HustlinApples

    HustlinApples Newbie

    Reputation Points:
    0
    Joined:
    May 24, 2013
    Messages:
    1
    Hello everyone. A friend of mine has been on oxycodone instant release for a few months now, following a bad car accident. Since he's been on them for such a short time should he be expecting a bad withdrawal? He was taking upwards of 100mg a day. The last few days he has only taken 10mg a day. Split up throughout the day (halves and quarters) the first two days of taking only 10mg were extremely hard, but now he seems to be getting better. Today is his last 10mg pill and then he is out.. Since he feels better today do you think the worst is over? I'd appreciate any feedback
     
  2. Jerms81

    Jerms81 Titanium Member

    Reputation Points:
    205
    Joined:
    May 18, 2013
    Messages:
    71
    Your friend is most likely going to experience some moderate withdrawal symptoms. The tapering off will help.

    Your friend should expect to feel these symptoms:

    Diarrhea, irritability, insomnia, muscle/joint pain and general malaise.

    Your friend should stock up on these otc comfort meds:

    Imodium ad green liquid or loperimide pills for the diarrhea
    Ibuprofen for the muscle aches
    Benzodiazepines for anxiety and insomnia
    Multivitamins to help his depleted system
    Sports drinks full of electrolytes

    It may be 2-3 days of hell then 2-3 days of readjustment after that but your friend should be back on his feet in no time

    Keep reading the forums there is much valuable information on here about your friends situation.

    Best of luck
    Jerms
     
  3. I_MISS_160s

    I_MISS_160s Titanium Member

    Reputation Points:
    1,190
    Joined:
    Feb 26, 2012
    Messages:
    732
    I have to disagree about Immodium as it is an opiate itself, it just cant cross the BBB so it wont get you high but it WILL prolong the withdrawal symptoms....

    Other than that, I would expect only MILD WD symptoms as he already HAS seemed to taper.

    Benzos for anxiety should only be a very last resort as they can be extremely habit forming, instead talk to a Dr about prescribing Clonadine, this medication is non narcotic, non addicting. It helps with Akasthisia (the crawling out of your skin) and anxiety also it works very well for insomnia.

    This is my advise and it has worked for many people and many memmbers here who I have givin the advise to,.

    Good Luck, Need any future helpo just keep posting questions

    Stay Safe
    JJ
     
  4. ShakeJaunts

    ShakeJaunts Newbie

    Reputation Points:
    0
    Joined:
    May 26, 2013
    Messages:
    26
    28 y/o
    he is deff going to go through some withdrwals but the worst is deff behind him tell him to stay strong and hang in there.
     
Tags: